# SDR SWAA950434

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND PRESSURE BULKHEAD WEB CRACKED AT BS 178 RBL 5.5 WL 198.  REPAIRED PER TRAMCO EWO 95-0337.
